MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0055
Medical Device Problem Codes Material Fragmentation (1261); Nonstandard Device (1420); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an intercept procedure that the physician encountered hard bone and while intercept the bevel stylet and introducer cannula, part of the blue plastic broke off the top of the bevel stylet.The broken piece was not inside the patient.The physician switched to a diamond stylet and when the curved cannula assembly was removed, he noticed that part of the peek broke off the distal end.It is likely that some of the peek was left behind inside the patient.Since no device fragments were visible on the x-ray, it could not be confirmed whether there were device fragments contained inside or outside the bone.The procedure was completed as usual.
 
Event or Problem Description
It was reported that during an intracept procedure that the physician encountered hard bone and while malleating the bevel stylet and introducer cannula, part of the blue plastic broke off the top of the bevel stylet.The broken piece was not inside the patient.The physician switched to a diamond stylet and when the curved cannula assembly was removed, he noticed that part of the peek broke off the distal end.It is likely that some of the peek was left behind inside the patient.Since no device fragments were visible on the x-ray, it could not be confirmed whether there were device fragments contained inside or outside the bone.The procedure was completed as usual.
 
Additional Manufacturer Narrative
The curved cannula, bevel stylet, and j-stylet were returned and analyzed.A visual inspection revealed that the curved cannula shaft tip was sheared.The bevel stylet latch and the handle were broken.The j-stylet was tested with a known good curved cannula and a known good introducer cannula.The results showed that the j-stylet lacks any extreme resistance and locked during the functional test.A labeling review did not reveal any anomalies as it states that as with any surgical instrument, careful attention must be exercised to ensure that excessive force is not placed on the instruments or probe.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23640765
Report Number3006630150-2025-10780
Device Sequence Number13189801
Product Code GXI
UDI-Device Identifier00852454006226
UDI-Public(01)00852454006226(17)270612(10)37143683
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number37143683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexUnknown